# SDR DALA2025022001326

- Difficulty date: February 6, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817314) R1 DOOR MOP SILL STA 344 RBL 58 WL 208 HAS CORROSION. REMOVED AND REPLACED MOP-SILL IAW B737-800 SRM 51-40-02-0G AND DWG 141A8310.
